Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1982, Volume 23, Number 2, Pages 135–149 (Mi smj6573)  

On an integral convolution operator

V. D. Stepanov

Khabarovsk Polytechnic Institute

Full text: PDF file (1326 kB)

English version:
Siberian Mathematical Journal, 1982, 23:2, 243–255

Bibliographic databases:

UDC: 517.5
Received: 23.06.1980

Citation: V. D. Stepanov, “On an integral convolution operator”, Sibirsk. Mat. Zh., 23:2 (1982), 135–149; Siberian Math. J., 23:2 (1982), 243–255

Citation in format AMSBIB
\Bibitem{Ste82}
\by V.~D.~Stepanov
\paper On an integral convolution operator
\jour Sibirsk. Mat. Zh.
\yr 1982
\vol 23
\issue 2
\pages 135--149
\mathnet{http://mi.mathnet.ru/smj6573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0652230}
\zmath{https://zbmath.org/?q=an:0501.47019}
\transl
\jour Siberian Math. J.
\yr 1982
\vol 23
\issue 2
\pages 243--255
\crossref{https://doi.org/10.1007/BF00971697}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1982PS46200012}


Linking options:
  • http://mi.mathnet.ru/eng/smj6573
  • http://mi.mathnet.ru/eng/smj/v23/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021